Publicacións en colaboración con investigadores/as de University of Calabria (6)


  1. Nonzero solutions of perturbed Hammerstein integral equations with deviated arguments and applications

    Topological Methods in Nonlinear Analysis, Vol. 47, Núm. 1, pp. 265-287


  1. Positive solutions of a nonlocal Caputo fractional BVP

    Dynamic Systems and Applications, Vol. 23, Núm. 4, pp. 715-722

  2. A positive fixed point theorem with applications to systems of Hammerstein integral equations

    Boundary Value Problems, Vol. 2014, Núm. 1, pp. 1-10